# SDR ABXA010914

- Difficulty date: June 18, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 70,738 hours, 16,986 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 407- THE CREW DECLARED AN EMERGENCY AND PERFORMED A GO-AROUND INBOUND TO ILN.  EICAS MSG LE SLAT ASYM DISPLAYED.  LEADING EDGE LIGHT ILLUMINATED WITH FLAP LEVER IN 1.  BOTH FLAP POINTERS WERE CORRECT.  COMPLETED FIM PROCEDURES IAW B767 FIM 27A-81-00. LIGHTS AND MESSAGE EXTINGUISHED DURING PROCEDURES.  TESTED GOOD.  CYCLED FLAPS AND SLATS.  NO FURTHER FAULTS.
